MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE B 26 MM HEIGHT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE B 26 MM HEIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00585004202, distal femoral component, lot # 63644368, 00585000110, proximal tibial component, lot # 63295176, unknown segmental stem extension, unknown stem collar.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2019 - 04155, 0001822565 - 2019 - 05353, 0001822565 - 2019 - 05355, 0001822565 - 2019 - 05356.
 
Event or Problem Description
It was reported that in an unknown timeframe, the patient underwent a revision of the tka due to instability.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was unable to be confirmed.The explanted devices were returned for evaluation.Visual examination identified signs of being implanted, however, there was no obvious damage identified indicating instability.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE WITH SEGMENTAL HINGE POST SIZE B 26 MM HEIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9490869
Report Number0001822565-2019-05354
Device Sequence Number1542274
Product Code KRO
UDI-Device Identifier00889024195738
UDI-Public(01)00889024195738
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue Number00585002026
Device Lot Number62945227
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;